# SDR ASOA201001535

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE AFT EMERGENCY LIGHT LENS IS CRACKED.  R & R EMERGENCY LIGHT LENS IAW AMM 20-21-00-910-801.
